American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] John Pardon. The Hilbert--Smith conjecture for three-manifolds. J. Amer. Math. Soc. 26 (2013) 879-899.
Abstract, references, and article information   
View Article: PDF

[2] Miguel Abreu and Dusa McDuff. Topology of symplectomorphism groups of rational ruled surfaces. J. Amer. Math. Soc. 13 (2000) 971-1009. MR 1775741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. T. Farrell and L. E. Jones. A topological analogue of Mostow's rigidity theorem . J. Amer. Math. Soc. 2 (1989) 257-370. MR 973309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1